# SDR ABXA060117

- Difficulty date: February 16, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ACCESSORY COMPARTMENT, STA 20, LONGERON 31 RIGHT, FINGER DOUBLER CORRODED.  CORROSION REMOVED FROM INTERNAL FINGER DOUBLER BY BLENDING, RESULTING IN LOCALIZED AREAS THAT EXCEEDED ALLOWABLE SRM LIMITS.  REPAIR ACCOMPLISHED IAW REA D853-53187.
